# SDR IPXA1565095

- Difficulty date: February 15, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 26,646 hours, 17,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT WING NR 7 FLAP TRACK CARRIAGE HAS GOUGE ON OTBD FWD SIDE.   REPAIRED CARRIAGE IAW ER 11-01629 AND EO B757-5750-41700-A DATED 03-03-2011.
